Translator Disclaimer
February 2005 Examples of globally hypoelliptic operator on special dimensional spheres without the bracket condition
Taishi SHIMODA
Hokkaido Math. J. 34(1): 219-235 (February 2005). DOI: 10.14492/hokmj/1285766205

Abstract

This paper gives examples of globally hypoelliptic operators on $S^3$, $S^7$, and $S^{15}$ which are sums of squares of real vector fields. These operators fail to satisfy the infinitesimal transitivity condition (the bracket condition) at any point and therefore they are not hypoelliptic in any subdomain.

Citation

Download Citation

Taishi SHIMODA. "Examples of globally hypoelliptic operator on special dimensional spheres without the bracket condition." Hokkaido Math. J. 34 (1) 219 - 235, February 2005. https://doi.org/10.14492/hokmj/1285766205

Information

Published: February 2005
First available in Project Euclid: 29 September 2010

zbMATH: 1065.35101
MathSciNet: MR2130779
Digital Object Identifier: 10.14492/hokmj/1285766205

Subjects:
Primary: 35H10
Secondary: 58J99

Rights: Copyright © 2005 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.34 • No. 1 • February 2005
Back to Top